| Catalog Number |
368688 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.2b medical device type: one additional code applies; jka.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® ultratouch¿ push button blood collection set with pah, blood squirted out from the tube and was leaking.No patient or user impact reported.
Additional Manufacturer Narrative
Investigation summary : bd received one photo for investigation, which shows a device with blood leakage in the rear barrel.Additionally, 30 retained samples underwent functional tests to assess leakage during use, and all samples passed the tests with no signs of defects or leakage.These samples also underwent functional tests for retraction lockout, and all passed, showing proper activation with no defects or leakage.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description